MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM 04.01.0208 LAT. GLENOSPHERE 39XØ24.5; SHOULDER GLENOSPHERE

MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM 04.01.0208 LAT. GLENOSPHERE 39XØ24.5; SHOULDER GLENOSPHERE
Model Number 04.01.0208
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 03/09/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The patient had a primary shoulder surgery on (b)(6) 2022.On (b)(6) 2022, the patient came in reporting instability and the cause of the instability is unknown.The surgeon revised successfully the insert.Presently, on (b)(6) 2023, the patient came in reporting pain due to a dislocation of the liner from the glenosphere.The surgeon revised successfully the liner and glenosphere.
 
Additional Manufacturer Narrative
Batch review performed on 11-apr-2023: lot 2103687: (b)(4) manufactured and released on 13-jul-2021.Expiration date: 2026-06-24.No anomalies found related to the problem.To date, (b)(4) of the same lot have been sold with no similar reported case during the period of review.Other device involved: batch review performed on 11-apr-2023 reverse shoulder system 04.01.0124 humeral reverse hc liner ø39/+6mm (k170452) lot 2006595: (b)(4) manufactured and released on 29-oct-2020.Expiration date: 2025-10-20.No anomalies found related to the problem.To date, (b)(4) of the same lot have been sold with no similar reported case during the period of review.

Brand Name
REVERSE SHOULDER SYSTEM 04.01.0208 LAT. GLENOSPHERE 39XØ24.5
Common Device Name
SHOULDER GLENOSPHERE
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key16722683
Report Number3005180920-2023-00255
Device Sequence Number7293281
Product Code HSD
UDI-Device Identifier07630040728072
UDI-Public07630040728072
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K193175
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/24/2026
Device Model Number04.01.0208
Device Catalogue Number04.01.0208
Device Lot Number2103687
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2023
Initial Report FDA Received Date04/12/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/13/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale